Projections of surfaces with singular boundary

Volume 82 / 2008

Hassan Babiker Banach Center Publications 82 (2008), 9-33 MSC: Primary 58K40; Secondary 58K20. DOI: 10.4064/bc82-0-1

Abstract

Singular projections of generic 2-dim surfaces in ${\mathbb R}^3$ with singular boundary to 2-space are studied. The case of projections of surfaces with nonsingular boundary has been treated by Bruce and Giblin. The aim of this paper is to generalise these results to the simplest singular case where the boundary of the surface consists of two transversally intersecting lines. Local models for germs of generic singular projections of corank $\le 1$ and codimension $\le 3$ are given. We also present geometrical realisations via the notion of symmetrical unfolding.

Authors

  • Hassan BabikerFaculty of Mathematics and Information Science
    Warsaw University of Technology
    Plac Politechniki 1
    00-661 Warszawa, Poland
    e-mail

Search for IMPAN publications

Query phrase too short. Type at least 4 characters.

Rewrite code from the image

Reload image

Reload image